# SDR ASAA2024040449502

- Difficulty date: April 4, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8540
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT PASSENGER ENTRY DOOR CUTOUT, LOWER SILL AREA AT FWD CORNER HAS CORROSION.   GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02. LOWER SEAL AREA ORIG THICK 0.080 REMOVED 0.002 REMAINING THICK 0.078 IN LIMITS IAW B737-800 SRM 53-70-15-1A-1 AND B737-800 SRM 53-70-15-01-1 ALODINED AREA IAW B737-800 SRM 51-20-01. PRIMED AREA IAW BOEING SOPM 20-41-02. MARKED BLENDED AREA IAW B737-800 AMM PGBLK 51-05-01
